La conjecture de Kashiwara-Vergne [d'après Alekseev et Meinrenken]
Séminaire Bourbaki - Volume 2006/2007 - Exposés 967-981, Astérisque no. 317  (2008), Talk no. 980, p. 441-465
@incollection{AST_2008__317__441_0,
     author = {Torossian, Charles},
     title = {La conjecture de Kashiwara-Vergne [d'apr\`es Alekseev et Meinrenken]},
     booktitle = {S\'eminaire Bourbaki - Volume 2006/2007  - Expos\'es 967-981},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {317},
     year = {2008},
     note = {talk:980},
     pages = {441-465},
     zbl = {1175.22008},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2008__317__441_0}
}
Torossian, Charles. La conjecture de Kashiwara-Vergne [d'après Alekseev et Meinrenken], in Séminaire Bourbaki - Volume 2006/2007  - Exposés 967-981, Astérisque, no. 317 (2008), Talk no. 980, pp. 441-465. http://www.numdam.org/item/AST_2008__317__441_0/

[1] L. Albert, P. Harinck & C. Torossian - Solution non universelle pour le problème KV-78, preprint, arXiv:0802.2049, 2008. | Zbl 1210.17006

[2] A. Alekseev & E. Meinrenken - The non-commutative Weil algebra, Invent. Math. 139 (2000), p. 135-172. | Article | Zbl 0945.57017

[3] A. Alekseev & E. Meinrenken, Poisson geometry and the Kashiwara-Vergne conjecture, C. R. Math. Acad. Sci. Paris 335 (2002), p. 723-728. | Article | Zbl 1057.17004

[4] A. Alekseev & E. Meinrenken, Lie theory and the Chern-Weil homomorphism, Ann. Sci. Ecole Norm. Sup. (4) 38 (2005), p. 303-338. | Article | Numdam | Zbl 1105.17015

[5] A. Alekseev & E. Meinrenken, On the Kashiwara-Vergne conjecture, Invent. Math. 164 (2006), p. 615- 634. | Article | Zbl 1096.22007

[6] A. Alekseev & E. Petracci - Low order terms of the Campbell-Hausdorff séries and the Kashiwara-Vergne conjecture, J. Lie Theory 16 (2006), p. 531-538. | Zbl 1111.22017

[7] A. Alekseev & C. Torossian - The Kashiwara-Vergne conjecture and Drinfeld's associators, preprint arXiv:0802.4300, 2008. | Zbl 1243.22009

[8] M. Andler, A. Dvorsky & S. Sahi - Kontsevich quantization and invariant distributions on Lie groups, Ann. Sci. Ecole Norm. Sup. (4) 35 (2002), p. 371-390. | Article | Numdam | Zbl 1009.22020

[9] M. Andler, S. Sahi & C. Torossian - Convolution of invariant distributions : proof of the Kashiwara-Vergne conjecture, Lett. Math. Phys. 69 (2004), p. 177-203. | Article | Zbl 1059.22008

[10] E. Burgunder - Eulerian idempotent and Kashiwara-Vergne conjecture, Ann. Inst. Fourier58 (2008), p. 1153-1184. | Article | Zbl 1236.17039

[11] J. Dixmier - Sur l'algèbre enveloppante d'une algèbre de Lie nilpotente, Arch. Math. 10 (1959), p. 321-326. | Article | Zbl 0146.26102

[12] M. Duflo - Caractères des groupes et des algèbres de Lie résolubles, Ann. Sci. École Norm. Sup. (4) 3 (1970), p. 23-74. | Article | Numdam | Zbl 0223.22016

[13] M. Duflo, Opérateurs différentiels bi-invariants sur un groupe de Lie, Ann. Sci. École Norm. Sup. (4) 10 (1977), p. 265-288. | Article | Numdam | Zbl 0353.22009

[14] S. Gutt - An explicit * -product on the cotangent bundle of a Lie group, Lett. Math. Phys. 7 (1983), p. 249-258. | Article | MR 706215 | Zbl 0522.58019

[15] Harish-Chandra - On some applications of the universal enveloping algebra of a semisimple Lie algebra, Trans. Amer. Math. Soc. 70 (1951), p. 28-96. | Article | MR 44515 | Zbl 0042.12701

[16] M. Kashiwara & M. Vergne - The Campbell-Hausdorff formula and invariant hyperfunctions, Invent. Math. 47 (1978), p. 249-272. | Article | MR 492078 | Zbl 0404.22012

[17] V. Kathotia - Kontsevich's universal formula for déformation quantization and the Campbell-Baker-Hausdorff formula, Internat. J. Math. 11 (2000), p. 523-551. | Article | MR 1768172 | Zbl 1110.53308

[18] A. A. Kljačko - Lie elements in a tensor algebra, Sibirsk. Mat. Z. 15 (1974), p. 1296-1304, 1430. | MR 371961 | Zbl 0325.15018

[19] M. Kontsevich - Deformation quantization of Poisson manifolds, Lett. Math. Phys. 66 (2003), p. 157-216. | Article | MR 2062626 | Zbl 1058.53065

[20] T. Mochizuki - On the morphism of Duflo-Kirillov type, J. Geom. Phys. 41 (2002), p. 73-113. | Article | MR 1872382 | Zbl 1134.53304

[21] M. Pevzner & C. Torossian - Isomorphisme de Duflo et la cohomologie tangentielle, J. Geom. Phys. 51 (2004), p. 487-506. | Article | MR 2085348 | Zbl 1104.53081

[22] M. Postnikov - Leçons de géométrie - groupes et algèbres de lie, Mathématiques, "Mir", 1985. | MR 831660

[23] F. Rouvière - Démonstration de la conjecture de Kashiwara-Vergne pour l'algèbre sl(2), C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), p. 657-660. | MR 618878 | Zbl 0467.22011

[24] F. Rouvière, Espaces symétriques et méthode de Kashiwara-Vergne, Ann. Sci. Ecolt Norm. Sup. (4) 19 (1986), p. 553-581. | Article | Numdam | MR 875088 | Zbl 0612.43012

[25] J-P. Serre - Lie algebras and Lie groups, Lectures given at Harvard University vol. 1964, W. A. Benjamin, Inc., New York-Amsterdam, 1965. | MR 218496 | Zbl 0132.27803

[26] B. Shoikhet - Tsygan formality and Duflo formula, Math. Res. Lett. 10 (2003) p. 763-775. | Article | MR 2024732 | Zbl 1042.17016

[27] C. Torossian - Sur la conjecture combinatoire de Kashiwara-Vergne, J. Lit Theory 12 (2002), p. 597-616. | MR 1923789 | Zbl 1012.17002

[28] V. S. Varadarajan - Lie groups, Lie algebras, and their representations, Graduate Texts in Mathematics, vol. 102, Springer, 1984, Reprint of the 1974 édition | MR 746308 | Zbl 0955.22500

V. S. Varadarajan - Lie groups, Lie algebras, and their representations, Graduate Texts in Mathematics, vol. 102, Springer, Reprint of the 1974 édition | MR 746308 | Zbl 0955.22500

[29] M. Vergne - Le centre de l'algèbre enveloppante et la formule de Campbell-Hausdorff, C. R. Acad. Sci. Paris Sér. I Math. 329 (1999), p. 767-772. | Article | MR 1724537 | Zbl 0989.17007